# SDR I5EA201904240005

- Difficulty date: April 22, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N802TJ
- Make and model: Boeing 737401
- Aircraft serial: 24874
- Aircraft time: 51,784 hours, 34,825 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Adjust
- Location: Mlg Sensor
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: RT GEAR RED LIGHT ILLUMINATED WITH GEAR LEVER IN UP POSITION AFTER TAKE OFF. RECYCLED GEAR RED LIGHT ILLUMINATED AGIAN. ADJUSTED THE SENSOR TARGET OF RIGHT MAIN LANDING GEAR UP LOCK SENSOR.  PERFORMED OPS CHECK AND TEST IAW AMM 32-61-21, AMM 32-61-00 AND AMM 32-32-00.
